# SDR KY1R20200930

- Difficulty date: September 25, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Aircraft: N385MD
- Make and model: Agusta AW139
- Aircraft serial: 41291
- Aircraft time: 1,982 hours, 7,212 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 284863
- Part serial: 2565
- Condition: Intermittent
- Location: Autoflight
- Part time: 20 hours, 20 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE 1 Y AP FAIL CAS MESSAGE ILLUMINATED, BUT SELF-EXTINGUISHED.  UPON PRE-FLIGHT AT SHIFT CHANGE, THE CAS MESSAGE WAS DISPLAYED AND LATCHED.  THE AOG DISCREPANCY WAS WRITTEN UP: "NR 1 Y AP FAIL CAS ILLUMINATED.  CYCLED NR 1 AP SWITCH X 2, BUT CAS REMAINED ON."  THE FAULT CODES WERE PULLED FROM THE AIRCRAFT CMC AND INDICATED A FAILED YAW LINEAR ACTUATOR, WHICH HAD JUST BEEN REPLACED 17.7 HOURS PREVIOUSLY.  THE FAULT WAS VERIFIED BY SWAPPING OF CONNECTOR TO OPPOSITE SIDES OF THE ACTUATOR.  THE FAILED ACTUATOR WAS REPLACED WITHOUT FURTHER ISSUE.  20.0 HRS HAS BEEN ENTERED IN THE TSN AND CSN, AS THESE VALUES ARE UNKNOWN AS RECEIVED.
